# SDR R3WA202402230001

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N655TX
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 15,337 hours, 11,921 cycles
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Power Loss
- Location: Right
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

RH ENG N1 DECREASED APPROX 7-10% FOR 3-4 SECONDS DURING CLIMB AND RETURNED ITSELF BACK TO NORMAL.
